# SDR FDEA202203270799

- Difficulty date: March 27, 2022
- Submitted: April 1, 2022
- Operation: Air carrier
- Aircraft: N192FE
- Make and model: Boeing 767-300
- Aircraft serial: 63123
- Aircraft time: 1,724 hours, 851 cycles
- System (JASC): 5700 · Wing Structure
- Part: Former
- Part number: 114T251113
- Condition: Cracked
- Location: N/A
- Part time: 1,724 hours, 851 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING LE AT STA OSS499 LOOSE RIVETS AND BROKEN FORMER 0000837645 : BARDELL, FRANK P - 27-MAR-2022 19:43  REPLACED LOOSE RIVETS AND BROKEN FORMER REF. EA TH-5720-T0367677P1
